Volume 25, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quasicomplementary foliations and the Mather–Thurston theorem

Gaël Meigniez

Geometry & Topology 25 (2021) 643–710
Bibliography
1 M F Atiyah, F Hirzebruch, Vector bundles and homogeneous spaces, from: "Proceedings of symposia in pure mathematics, III : Differential geometry" (editor C B Allendoerfer), Amer. Math. Soc. (1961) 7 MR0139181
2 C Camacho, A Lins Neto, Geometric theory of foliations, Birkhäuser (1985) MR824240
3 A Candel, L Conlon, Foliations, I, 23, Amer. Math. Soc. (2000) MR1732868
4 Y Eliashberg, S Galatius, N Mishachev, Madsen–Weiss for geometrically minded topologists, Geom. Topol. 15 (2011) 411 MR2776850
5 Y Eliashberg, N M Mishachev, Wrinkling of smooth mappings and its applications, I, Invent. Math. 130 (1997) 345 MR1474161
6 Y Eliashberg, N M Mishachev, Wrinkling of smooth mappings, III : Foliations of codimension greater than one, Topol. Methods Nonlinear Anal. 11 (1998) 321 MR1659446
7 Y Eliashberg, N Mishachev, Introduction to the h–principle, 48, Amer. Math. Soc. (2002) MR1909245
8 D B A Epstein, The simplicity of certain groups of homeomorphisms, Compos. Math. 22 (1970) 165 MR267589
9 D B Fuchs, Quillenization and bordism, Funktsional. Anal. i Prilozhen. 8 (1974) 36 MR0343301
10 M L Gromov, Stable mappings of foliations into manifolds, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969) 707 MR0263103
11 M Gromov, Partial differential relations, 9, Springer (1986) MR864505
12 A Haefliger, Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes, Comment. Math. Helv. 32 (1958) 248 MR100269
13 A Haefliger, Espaces universels pour les feuilletages, from: "Colloque de topologie différentielle" (editors C Godbillon, H W Rosenberg), Univ. Montpellier (1969) 11 MR0256412
14 A Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970) 183 MR263104
15 A Haefliger, Homotopy and integrability, from: "Manifolds : Amsterdam" (editor N H Kuiper), Lecture Notes in Math. 197, Springer (1971) 133 MR0285027
16 M W Hirsch, B Mazur, Smoothings of piecewise linear manifolds, 80, Princeton Univ. Press (1974) MR0415630
17 J F P Hudson, Piecewise linear topology, Benjamin (1969) MR0248844
18 A Kupers, Three applications of delooping to h–principles, Geom. Dedicata 202 (2019) 103 MR4001810
19 F Laudenbach, Transversalité, courants et théorie de Morse, Éd. l’École Polytech. (2012) MR3088239
20 F Laudenbach, G Meigniez, Haefliger structures and symplectic/contact structures, J. Éc. Polytech. Math. 3 (2016) 1 MR3477863
21 J N Mather, Integrability in codimension 1, Comment. Math. Helv. 48 (1973) 195 MR356085
22 J N Mather, Loops and foliations, from: "Manifolds : Tokyo" (editor A Hattori), Univ. Tokyo Press (1975) 175 MR0368032
23 J N Mather, On the homology of Haefliger’s classifying space, from: "Differential topology" (editor V Villani), Liguori Editore (1979) 71 MR660655
24 D McDuff, Foliations and monoids of embeddings, from: "Geometric topology" (editor J C Cantrell), Academic (1979) 429 MR537744
25 D McDuff, The homology of some groups of diffeomorphisms, Comment. Math. Helv. 55 (1980) 97 MR569248
26 G Meigniez, Realizing compactly generated pseudo-groups of dimension one, J. Math. Soc. Japan 68 (2016) 1747 MR3564450
27 G Meigniez, Regularization and minimization of codimension-one Haefliger structures, J. Differential Geom. 107 (2017) 157 MR3698236
28 J Milnor, Lectures on the h–cobordism theorem, Princeton Univ. Press (1965) MR0190942
29 J Milnor, Foliations and foliated vector bundles, from: "Collected papers of John Milnor, IV : Homotopy, homology and manifolds" (editor J McCleary), Amer. Math. Soc. (2009) 279 MR2590677
30 Y Mitsumatsu, E Vogt, Thurston’s h–principle for 2–dimensional foliations of codimension greater than one, from: "Geometry, dynamics, and foliations" (editors T Asuke, S Matsumoto, Y Mitsumatsu), Adv. Stud. Pure Math. 72, Math. Soc. Japan (2017) 181 MR3726709
31 S Nariman, Stable homology of surface diffeomorphism groups made discrete, Geom. Topol. 21 (2017) 3047 MR3687114
32 A Phillips, Smooth maps transverse to a foliation, Bull. Amer. Math. Soc. 76 (1970) 792 MR263106
33 V Poenaru, On regular homotopy in codimension 1, Ann. of Math. 83 (1966) 257 MR192507
34 G Segal, Classifying spaces related to foliations, Topology 17 (1978) 367 MR516216
35 W Thurston, Foliations and groups of diffeomorphisms, Bull. Amer. Math. Soc. 80 (1974) 304 MR339267
36 W Thurston, The theory of foliations of codimension greater than one, Comment. Math. Helv. 49 (1974) 214 MR370619
37 W P Thurston, Existence of codimension-one foliations, Ann. of Math. 104 (1976) 249 MR425985
38 T Tsuboi, On the foliated products of class C1, Ann. of Math. 130 (1989) 227 MR1014925
39 H Whitney, Geometric integration theory, Princeton Univ. Press (1957) MR0087148